MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30030UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician intended to use an integrity rx coronary bare metal stent to treat a non-calcified and non-tortuous lesion.There were no abnormalities in relation to anatomy.There was no damage noted to packaging and no issues noted when removing the device from hoop/tray.The device was inspected with no issued identified.Negative prep was not performed.The device was not kinked and restraightened during use.The lesion was not pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was not used during delivery.It was reported that the catheter fractured during advancement through the guide catheter.It was described that the stent catheter would not advance through the sheath so the device was pulled back out.The device never entered the patient's vessel, the device remained in the guide catheter and no components remained in the patient.Another device was advanced with no issue to complete the procedure.Patient status post procedure is alive with no injury.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7066207
Report Number9612164-2017-01683
Device Sequence Number10788471
Product Code MAF
UDI-Device Identifier00613994798534
UDI-Public00613994798534
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2019
Device Catalogue NumberINT30030UX
Device Lot Number0008618062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1